# SDR USAABB04061

- Difficulty date: June 29, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N650US
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Engine: Ge CF680C2B2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Making Metal
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PHL - FLT 71 - INBOARD TO PHL, THE CREW RECEIVED THE EICAS MESSAGE 'R ENGINE OIL FILTER.'  THE MESSAGE REMAINED ILLUMINATED WHTN THE ENGINE THRUST WAS REDUCED.  CREW SECURED THE ENGINE.  FLIGHT LANDED AT PHL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE OIL FILTER DIFFERENTIAL PRESSURE SWITCH.  OIL ANALYSIS FOUND ROLLER BEARING MATERIAL.  THE RIGHT ENGINE WAS REPLACED.  THE ENGINE TEARDOWN SHOWED THAT THE 4B BEARING WAS DAMAGED DUE TO DEBRIS INTRODUCED DURING THE PREVIOUS SHOP VISIT.  (M)
